# SDR AALA20150624005

- Difficulty date: June 24, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 47,430 hours, 22,830 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Missing
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB, TAIL TEMP HIGH LIGHT ILLUMINATED.  ACCOMPLISHED MCM CARDS 36-95-14 & 9030, ADJUSTED RUBBER BOOT & REPLACED MISSING CLAMP ON OTBD SIDE OF RT AIR CYCLE MACHINE OUTLET IAW AMM 21-20-15.  PERFORMED ENG RUN, LEAK CHECK & OPERATED BOTH PACKS.  SYS CHECKED NORMAL.
